Some characterizations of Pseudo Z symmetric spacetimes

Date
2022
Advisor
Supervisor
Co-Advisor
Co-Supervisor
Instructor
Source Title
Filomat
Print ISSN
0354-5180
Electronic ISSN
Publisher
Univerzitet u Nisu,University of Nis
Volume
36
Issue
14
Pages
4729 - 4736
Language
English
Type
Article
Journal Title
Journal ISSN
Volume Title
Series
Abstract

The motive of this work is to investigate pseudo Z symmetric spacetimes. At first we present some basic properties of pseudo Z symmetric spacetimes showing that the 1-forms A and B and the scalars a and b associated with the spacetime agree with a specific relation. Next we explore conditions under which a pseudo Z symmetric spacetime to be a GRW spacetime and a quasi-Einstein spacetime respectively. Also we provide some results on pseudo Ricci symmetric spacetimes.

Course
Other identifiers
Book Title
Keywords
Citation
Published Version (Please cite this version)